MathSciNet Relay Station
MathSciNet bibliographic data
MR786574 58G10
Bismut, Jean-Michel Index theorem and equivariant cohomology on the loop space. Comm. Math. Phys. 98 (1985), no. 2, 213–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement